MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 3-0 D/A SH-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 3-0 D/A SH-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X762H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information has been requested and the following was obtained: qty of product involved : 5 - 6.In event description mention " it was found that some sutures had been detached from the needles.Also, some of the sutures were easily detached from the needles" it seems that two different issues occurred, please clarify.Some of sutures were already detached from the needles before use and others were detached during use.Please clarify how many sutures present the issue and confirm quantity for each issue reported.I only know the complaint products are 5 in total.What is the lot number? i certify that all information that are known/available has been disclosed.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Component code: g07002 ¿ device not returned related events captured via 2210968-2023-02426, 2210968-2023-02427, 2210968-2023-02428 2210968-2023-02430, 2210968-2023-02431.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.It was found that some sutures had been detached from the needles.Also, some of the sutures were easily detached from the needles.These were not control release needles.There were no adverse consequences to the patient.Additional information has been requested.

Brand Name
EB EXC GRN 36IN 3-0 D/A SH-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16685282
Report Number2210968-2023-02429
Device Sequence Number20830391
Product Code GAT
UDI-Device Identifier10705031057920
UDI-Public10705031057920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX762H
Device Catalogue NumberX762H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown